MathSciNet Relay Station
MathSciNet bibliographic data
MR2031403 (2004j:42026) 42C10
Kvernadze, George Approximating the jump discontinuities of a function by its Fourier-Jacobi coefficients. Math. Comp. 73 (2004), no. 246, 731–751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement